Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took monistat for yeast infection. Having swelling on vagina and uvula. Took Aleeve for swelling. Is it a side effect?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I took monistat earlier today because of what I thought was a yeast infection brought on my taking antibiotics for acute tonsillitis prescribed by my doctor. I took the antibiotic and monistat today & am now having swelling on my vagina my uvula is extremely swollen. I have taken Aleeve to help the swelling but no relief yet
Posted Wed, 6 Nov 2013 in Women's Health
Answered by Dr. Sree Gouri SR 44 minutes later
Brief Answer:
Possible allergic reaction to monistat

Detailed Answer:
Thanks for the query.
Sometimes monistat can cause allergic reactions.
And that can present with swelling of the genital area, pain, itching etc.
So better to consult gynecologist as early as possible and get examined to find out the exact cause of the problem and get treated.
Analgesic tablets may not help in decreasing all the symptoms of allergic reaction.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor